# SDR DALA2019112276825

- Difficulty date: November 16, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORRISION AFT CARGO COMPARTENT SHEAR TIE IS CORRODED AT STA 1175, S37R-38R. FOUND OUT OF LIMITS. SHEAR TIE REPLACED. (LP 1362596)
